# SDR 2006FA0000322

- Difficulty date: September 26, 2005
- Submitted: March 13, 2006
- Operation: General aviation
- Aircraft: N18WY
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9057
- Aircraft time: 1,806 hours, 849 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Faucet
- Condition: Unknown
- Part time: 1,806 hours, 849 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

THE FOWARD FAUCET WAS BUMPED OPEN ALLOWING WATER TO FLOW INTO THE SINK, OVERFILLING THE SINK, GOING INTO LOWER EQUIPMENT BAY. ALL THE CRITICIAL FLIGHT COMPONENTS ARE LOCATED THERE AND AFTER TAKEOFF THE CREW HAD TO RETURN BACK TO HOMEBASE DUE ALL THE FAILED SYSTEMS.
